Loading...
Loading...

Go to the content (press return)

A new inequality for the triangle

Author
Diaz-Barrero, J.L.
Type of activity
Journal article
Journal
School science and mathematics [en lí­nia]
Date of publication
2017-12
Volume
117
Number
7-8
First page
350
Last page
351
DOI
https://doi.org/10.1111/ssm.12252 Open in new window
Repository
http://hdl.handle.net/2117/114274 Open in new window
URL
http://onlinelibrary.wiley.com.recursos.biblioteca.upc.edu/doi/10.1111/ssm.12252/full Open in new window
Citation
Diaz-Barrero, J.L. A new inequality for the triangle. "School science and mathematics [en lí­nia]", Desembre 2017, vol. 117, núm. 7-8, p. 350-351.
Group of research
COSDA-UPC - COmpositional and Spatial Data Analysis

Participants